# SDR FDEA2019042530883

- Difficulty date: April 23, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP INBOARD FWD HINGE (WING SIDE) BARREL NUTS HOLE   SURFACE CORROSION CORROSION AT LEFT HAND WING - OUTBOARD FLAP INBOARD FORWARD HINGE ( WING SIDE)   BARREL NUT HOLE SURFACE REWORKED AND FOUND LOWER BARREL NUT FACE EXCEED   LIMIT BASE THE DIFFERENCE BETWEEN DRAWING ARC0502 AND MD-11 CMM 57-44-08. REPAIR   SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. #: 1-5750-T0346419   P1   STEP 1.TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002-LH WING-OUTBD FLAP INBD HINGE   ASSY (WING SIDE) -CORROSION REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
